# SDR FDKA200701014

- Difficulty date: January 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 10,800 hours, 10,369 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5969 AVL-ATL (0620 PHX LCL) AILERON SYSTEM 2 INOP.  MX CLEANED CONNECTOR & RESECURED AT HYD MANIFOLD.
